# SDR SWIA201642097

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 36,055 hours, 30,467 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN EFIS COMP MON WITH ASSOCIATED IAS FLAG ON THE NR 1 PFD.  THE MACH TRIM AND A/P DISCONNECTED.  CREW DECLARED AN EMERGENCY.  R & R NR 1 ADC IAW AMM.  OPS CHECK AND LEAK CHECKED IAW AMM.
